# SDR MYWA201708110187

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 27,552 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 807-879
- Part time: 27,552 hours, 11,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK AT NUT PLATE AREA OF THE RT PLATE AT AFT CARGO BAY BS  807 TO 879, 71 INCHES IN LENGTH.  REPLACED IAW SRM 53-00-53.
